Thursday, 28 February 2008

absent cottager blog pist

Grrrrr

Kid wot was home sick on monday from school, seems to have picked up some virusy thing. throws up last night.... although, only once. sooooooooooooo, this means he is home from school AGAIN and i cant go to group again today!!!!!!!! grrrrrrrrrrrrrr x heaps and heaps. add to this, that i couldnt go last night because i didnt have a cent to my name and this is one very unhappy MIA cottager.


HAPPY PILL UPDATE
Just cause you asked 'chelle, I took one last saturday. A couple of hours later i find myself drifting around, total space cadet. I felt like i was walking (and thinking) through honey. Took hours and hours for the feeling to wear off. Freaked me out more then a little. So I pondered for a couple of days without taking them. I decided on Tuesday morning to take half a tablet for a few days, then go up to one. Tuesday i felt a bit spacey again, but wednesday the spaceyness (is that a word?) only lasted a little while. Am feeling ok today. I feel, especially today, much calmer. Wind up opportunity arose this morning and I just didnt buy into it, more like the old me would have done. So.... am thinking.... maybe half will be enough. We will see. I need to go back to the doctors in a couple of weeks so i will talk to him about it. After writing this, and thinking about it some more, I think i will stay on only half a tablet....... what do you think?



Sooooooooooooo looking forward to SoulCollage with Kathleen on Saturday. You should come!! Its heaps of fun. I have been bored today so I went and made a couple of cards. I finally made "Air" to go with my elemental cards, and I made one about mirrors. Will post them later when I get a chance to scan them.

Going now - might play battleship with a bored boy who seems fine now and wishes he was at school (he isnt the only one).


mwa
Jen
xoxo

5 comments:

Myst_72 said...

I think absolutely stay on half, actually wouldn't advise anyone to take a whole anti-d initially, even starting at 1/4 and building it up is sensible.

Doctors don't tell people these things, then they end up stopping the meds cos of the side effects....tsk!

Well done though!

G
xx

Kathleen said...

Can't wait to see you new cards!!!

I made my Music Challenge card this afternoon ...

See you on Saturday : )

Kath
xOx

Anchell said...

sounds like a plan to me. They often have to play around with dosages and taking less wont hurt...thats my opinion anyway!

Blue Momma said...

My happy pills made me all wonky and groggy feeling. I started taking them at night so that I would be sleeping through the wonkiness and it worked great. They have made all of the difference in the world for me, but if I had to take them during the day? I wouldn't be able to function normally.

Take. At. Bedtime.

Kristy-Lee said...

I took only half for a couple of months. Much better.